MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-23-15
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/30/2009
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa (mdl no.(b)(4) it was reported via legal documentation that approximately 39 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.For a period of years after having her exactech left knee replacement, ms.Humphreys' implant functioned normally.Eventually, she began to suffer from increasing pain, swelling and instability in her left knee.On (b)(6) 2009, ms.(b)(6) underwent a revision surgery to address her failed exactech device.The revision procedure was performed by dr.(b)(6) of (b)(6) medical center at (b)(6).The revising surgeon replaced the polyethylene tibial insert as well as the patellar component, noting that the tibial tray and femoral components were well fixed at the time.Following her revision surgery, ms.(b)(6) underwent a lengthy and painful recovery.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0019-2022.
 
Additional Manufacturer Narrative
Concomitants: (b)(6) 200-02-26 - three peg patella 26mm.(b)(6) 200-04-33 - cemented finned tib.Tra sz 3f/3t.(b)(6) 204-01-03 - ps cemented femoral sz 3.The product associated with the reported event is within the scope of recall z-0019-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs and relevant clinical information were not provided.H6: corrected medical device and investigation clinical codes.

Brand Name
PS TIBIAL INSERTS SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville 32653
MDR Report Key20476874
Report Number1038671-2024-04020
Device Sequence Number12669991
Product Code JWH
UDI-Device Identifier10885862048332
UDI-Public10885862048332
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2011
Device Catalogue Number204-23-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date05/30/2025
Date Device Manufactured01/04/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale